Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 69, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jul 10, 2015, 12:48 PM MDT for Luna County, New Mexico. It was in force for 42 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2015, 12:48 PM MDT (18:48 UTC)
- Expired
- Jul 10, 2015, 1:30 PM MDT
- In force
- 42 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Luna County, NM
The radar
The El Paso radar (KEPZ), 109 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:15 PM MDT | HAIL 0.88 | 3 S Deming, NM | DISPATCH REPORTS TRAFFIC STOPPED ON HIGHWAY 11 SOUTH OF DEMING DUE TO INTENSE NICKEL SIZE HAIL. |
| Jul 10, 1:15 PM MDT | HAIL 1 | 4 Ne Sunshine, NM | ALSO REPORTS STRONG WINDS AND INTENSE RAIN |
| Jul 10, 1:23 PM MDT | HAIL 1 | Deming, NM | EMERGENCY MANAGER REPORTED QUARTER SIZE HAIL IN THE CITY OF DEMING. |
| Jul 10, 1:25 PM MDT | TSTM WND DMG | Deming, NM | SEVERAL TREES DOWN...AT LEAST ONE ROOF BLOWN OFF...POWER POLES AND AND POWER LINES DOWN IN SOUTH PORTION OF DEMING. POWER TO COLUMBUS CUT OFF AS A RESULT. |
| Jul 10, 1:25 PM MDT | TSTM WND DMG | Deming, NM | SEVERAL TREES DOWN...POWER POLES AND AND POWER LINES DOWN IN SOUTH PORTION OF DEMING. POWER TO COLUMBUS CUT OFF AS A RESULT. |
| Jul 10, 1:25 PM MDT | TSTM WND DMG | Deming, NM | PHOTO OF LARGE TREE BLOWN OVER IN DEMING FROM KVIA FACEBOOK PAGE. |
| Jul 10, 1:26 PM MDT | HAIL 1 | 5 Sse Deming, NM | TRAINED SPOTTER REPORTED QUARTER SIZE HAIL. |
| Jul 10, 1:29 PM MDT | HAIL 1 | 4 Ne Sunshine, NM | ALSO REPORTS STRONG WINDS AND INTENSE RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 6.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 841 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
845
WUUS54 KEPZ 101848
SVREPZ
NMC029-101930-
/O.NEW.KEPZ.SV.W.0069.150710T1848Z-150710T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1248 PM MDT FRI JUL 10 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LUNA COUNTY IN SOUTH CENTRAL NEW MEXICO...
* UNTIL 130 PM MDT
* AT 1247 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
SUNSHINE...OR 10 MILES SOUTHWEST OF DEMING...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DEMING...
SUNSHINE...
SPRING CANYON STATE PARK...
AND ROCK HOUND STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3207 10795 3224 10803 3245 10758 3210 10745
TIME...MOT...LOC 1847Z 249DEG 22KT 3218 10791
HAIL...1.00IN
WIND...60MPH
$$
LANEY1 follow-up statement
114
WWUS54 KEPZ 101856
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1256 PM MDT FRI JUL 10 2015
NMC029-101930-
/O.CON.KEPZ.SV.W.0069.000000T0000Z-150710T1930Z/
LUNA NM-
1256 PM MDT FRI JUL 10 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM MDT
FOR CENTRAL LUNA COUNTY...
AT 1255 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF SUNSHINE...OR 7 MILES SOUTHWEST OF DEMING...MOVING EAST AT 25 MPH.
HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
DEMING...
SUNSHINE...
SPRING CANYON STATE PARK...
AND ROCK HOUND STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3207 10795 3224 10803 3245 10758 3210 10745
TIME...MOT...LOC 1855Z 249DEG 22KT 3220 10785
HAIL...2.00IN
WIND...60MPH
$$
LANEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 4:01 AM MDT, 8 hours 47 minutes earlier.
Area forecast discussion, Jul 10, 4:01 AM MDT, 8 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 401 AM MDT FRI JUL 10 2015 .SYNOPSIS... MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO NEW MEXICO AND WEST TEXAS TODAY AND TONIGHT RESULTING IN MORE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. A FEW STORMS MAY AGAIN PRODUCE HEAVY RAINS...HAIL AND STRONG WINDS. HIGH PRESSURE ALOFT WILL THEN SPREAD ACROSS THE SOUTHERN ROCKY MOUNTAINS AND THIS WILL BRING WARMER DRIER WEATHER TO MOST OF THE REGION WITH MOST THUNDERSTORMS OCCURRING AROUND THE HIGHER MOUNTAINS OR FOR AREAS WEST OF DEMING. && .DISCUSSION... UNSEASONABLY DEEP UPPER LOW WILL CONTINUE TO SPIN OVER CALIFORNIA TODAY WHILE DESERT HEAT LOW AT THE SURFACE REMAINS OVER WESTERN ARIZONA. TO THE EAST EXPECT DEEP HIGH PRESSURE TO EXTEND INTO CENTRAL TEXAS. RESULTANT CIRCULATION WILL INCLUDE A LOW AND MID LEVEL SOUTHWEST TO SOUTHEAST FLOW WHICH WILL TRANSPORT ABUNDANT MOISTURE FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA INTO SOUTHERN NEW MEXICO AND WEST TEXAS. PRECIPITABLE WATER WILL REMAIN ABOVE NORMAL WITH VALUES MOSTLY AROUND 1.1 TO 1.4 INCHES. SURFACE DEWPOINTS WILL ALSO BE IN THE 50S AND LOWER 60S TODAY AND CONTRIBUTE TO DESTABILIZING THE AIR MASS WITH MUCAPES AROUND 1000 J/KG THIS AFTERNOON AND THIS EVENING. THUS EXPECT THREAT OF DEEP CONVECTION TO PERSIST TODAY/TONIGHT. THE HIGH MOISTURE CONTENT MEANS A FEW STORMS WILL AGAIN DROP HEAVY RAINFALLS WITH ISOLATED AREAS OF FLOODING. IN ADDITION UNUSUALLY STRONG FOR JULY MID LEVEL SOUTHWEST FLOW AROUND 30 TO 40 KT WILL PROVIDE FAVORABLE SHEAR FOR UPDRAFT ENHANCEMENT AND EVEN MID LEVEL ROTATION. CONSEQUENTLY ISOLATED STORMS MAY BECOME SEVERE WITH HAIL AND DAMAGING DOWNDRAFTS. ON SATURDAY THE RIDGE TO THE EAST WILL BEGIN EXPANDING WESTWARD ACROSS THE SOUTHERN ROCKIES. ATTENDANT LARGE SCALE SUBSIDENCE AND WARMER DRIER AIR ALOFT WILL THUS ALSO SPREAD ACROSS NEW MEXICO AND WEST TEXAS THIS WEEKEND WITH AIR MASS TENDING TO STABILIZE FROM EAST TO WEST. THUS CONVECTION SHOULD DIMINISH EAST TO WEST SATURDAY AND SUNDAY WITH MOST STORMS OCCURRING AROUND THE HIGHER MOUNTAINS AND WEST OF A DEMING-T OR C LINE. RIDGE WILL BE ALIGNED ON AN EAST TO WEST AXIS ACROSS SOUTHERN NEW MEXICO OF NORTHERN MEXICO THROUGH MOST OF NEXT WEEK RESULTING IN SEASONABLY HOT MOSTLY DRY WEATHER MOST LOCATIONS. HOWEVER THERE MAY BE ADEQUATE LOW LEVEL HEATING AND RESIDUAL MOISTURE TO INITIATE A FEW THUNDERSTORMS EACH DAY WITH MOST ACTIVITY REMAINING AROUND HIGHER TERRAIN AND WEST OF DEMING. && .AVIATION...VALID 11/12Z-12/12Z. SCATTERED AREAS OF MVFR AND ISOLATED AREAS OF IFR CEILINGS AND VISIBILITIES IN SHOWERS AND THUNDERSTORMS...ESPECIALLY FROM 18Z- 06Z. HEAVY RAINS...HAIL AND WIND GUSTS TO 50 KT WILL OCCUR WITH A FEW STORMS. OTHERWISE WIDESPREAD AREAS OF SCT-BKN050 WITH SURFACE WINDS AROUND 5 TO 15 KT. && .FIRE WEATHER... MOIST UNSTABLE AIR WILL CONTINUE TO FLOW INTO NEW MEXICO AND WEST TEXAS TODAY AND TONIGHT RESULTING IN MORE SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. A FEW STORMS MAY AGAIN PRODUCE HEAVY RAINS...HAIL AND STRONG WINDS. THE WIDESPREAD WETTING RAINS WILL CONTINUE TO REDUCE THE FIRE DANGER. HIGH PRESSURE ALOFT WILL THEN SPREAD ACROSS THE SOUTHERN ROCKY MOUNTAINS AND THIS WILL BRING WARMER DRIER WEATHER TO MOST OF THE REGION WITH MOST THUNDERSTORMS OCCURRING AROUND THE HIGHER MOUNTAINS OR FOR AREAS WEST OF DEMING. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 92 72 94 73 / 40 50 20 0 SIERRA BLANCA 89 67 91 67 / 50 50 20 0 LAS CRUCES 89 67 92 69 / 40 50 20 20 ALAMOGORDO 88 67 92 68 / 50 50 20 20 CLOUDCROFT 68 52 71 54 / 60 60 50 40 TRUTH OR CONSEQUENCES 86 65 89 68 / 40 40 30 30 SILVER CITY 80 61 83 63 / 40 40 30 50 DEMING 88 66 92 68 / 40 40 30 30 LORDSBURG 90 65 93 67 / 30 40 40 40 WEST EL PASO METRO 92 73 95 73 / 40 50 20 0 DELL CITY 90 67 93 67 / 50 40 20 0 FORT HANCOCK 92 70 94 70 / 50 50 20 0 LOMA LINDA 87 68 89 68 / 50 50 20 0 FABENS 92 70 95 70 / 40 50 20 0 SANTA TERESA 90 70 93 71 / 40 50 20 10 WHITE SANDS HQ 89 69 92 69 / 40 50 20 20 JORNADA RANGE 88 66 91 67 / 40 50 20 20 HATCH 89 65 91 67 / 40 50 20 20 COLUMBUS 88 67 92 69 / 40 40 30 20 OROGRANDE 89 70 92 70 / 50 50 20 10 MAYHILL 76 56 79 57 / 60 60 50 40 MESCALERO 77 56 81 57 / 60 60 50 40 TIMBERON 77 56 79 57 / 60 60 50 40 WINSTON 80 58 82 61 / 50 50 50 50 HILLSBORO 87 62 89 65 / 40 40 30 30 SPACEPORT 87 65 89 68 / 40 50 20 30 LAKE ROBERTS 80 57 83 60 / 50 50 50 50 HURLEY 83 62 86 64 / 40 40 30 40 CLIFF 86 63 91 65 / 30 40 40 50 MULE CREEK 86 60 89 64 / 30 30 40 50 FAYWOOD 83 63 87 64 / 40 40 30 30 ANIMAS 90 66 93 68 / 30 30 40 40 HACHITA 89 65 93 67 / 40 40 40 40 ANTELOPE WELLS 87 65 91 66 / 30 40 40 40 CLOVERDALE 85 64 89 65 / 30 30 40 50 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Jul 10, 11:33 AM MDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1133 AM MDT FRI JUL 10 2015 NMZ401>417-TXZ418>424-111745- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1133 AM MDT FRI JUL 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT PLENTY OF MOISTURE AND INSTABILITY ACROSS THE AREA AGAIN TODAY AND OVERNIGHT. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP REGION-WIDE AND TRACK EAST-NORTHEAST ACROSS THE AREA. EACH STORM WILL HAVE THE POTENTIAL FOR SEVERAL THREATS. THE PRIMARY THREAT WILL BE FOR LOCAL HEAVY RAINFALL AND FLASH FLOODING. SECONDARY WILL BE THE POTENTIAL FOR LARGE HAIL OF ONE INCH OR LARGE...AND FINALLY THE THREAT OF SEVERE WIND GUSTS ABOVE 55 MPH. OUR RISK FOR SEVERE THUNDERSTORMS TODAY IS MARGINAL ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ACTIVE WEATHER WITH CONTINUE SHOWER AND THUNDERSTORM ACTIVITY CONTINUES THROUGH THE PERIOD...BUT A WESTWARD SHIFT IN THE FOCUS OF THE MOST AND STRONGEST ACTIVITY IS EXPECTED THE BEGIN SATURDAY...AND CONTINUE SUNDAY THROUGH WEDNESDAY. FOR THESE DAYS ISOLATED STORMS EXPECTED EAST...SCATTERED TO NUMEROUS WEST OF THE RIO GRANDE. CONTINUE THREAT FOR FLASH FLOODING WEST. ISOLATEDTHREATS FOR LARGE HAIL AND WIND GUSTS EAST. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO BE PROACTIVE TODAY AND BE QUICK TO CALL THE NATIONAL WEATHER SERVICE WITH REAL-TIME REPORTS OF SIGNIFICANT RAINFALL...ANY FLOODING...ANY HAIL...AND STRONG WINDS. TWEET OR FACEBOOK PICS AND VIDEOS TO US VIA @NWSELPASO. BIRD
In the hours before
Special weather statement, Jul 10, 11:12 AM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1112 AM MDT FRI JUL 10 2015 NMZ401-402-404-101800- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-UPPER GILA RIVER VALLEY- 1112 AM MDT FRI JUL 10 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GRANT AND NORTHWESTERN HIDALGO COUNTIES... AT 1112 AM MDT...A STRONG THUNDERSTORM WAS 5 MILES SOUTH OF VIRDEN... OR 14 MILES WEST OF REDROCK. THE STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... REDROCK...VIRDEN...MANGAS SPRINGS AND BILL EVANS LAKE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3277 10905 3296 10848 3265 10837 3240 10905 TIME...MOT...LOC 1712Z 180DEG 0KT 3261 10898 TRIPOLI
Local storm report, Jul 10, 11:48 AM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1148 AM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 AM HAIL LORDSBURG 32.34N 108.70W
07/10/2015 E0.88 INCH HIDALGO NM 911 CALL CENTER
&&
EVENT NUMBER EPZ1500102
TRIPOLISpecial weather statement, Jul 10, 11:54 AM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1154 AM MDT FRI JUL 10 2015 NMZ402>404-407-408-101845- EASTERN BLACK RANGE FOOTHILLS NM-SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 1154 AM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRANT...SOUTHWESTERN SIERRA AND NORTHERN LUNA COUNTIES UNTIL 1245 PM MDT... AT 1153 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 8 MILES EAST OF SEPAR...OR 27 MILES SOUTHEAST OF LORDSBURG...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEMING... SEPAR... AND GAGE. LAT...LON 3266 10771 3229 10746 3200 10833 3221 10846 TIME...MOT...LOC 1753Z 240DEG 48KT 3216 10828 FAUSETT
Special weather statement, Jul 10, 12:18 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1218 PM MDT FRI JUL 10 2015
NMZ401>404-101900-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
1218 PM MDT FRI JUL 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GRANT AND WEST CENTRAL
SIERRA COUNTIES UNTIL 100 PM MDT...
AT 1217 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
ON RADAR NEAR MANGAS SPRINGS...OR 12 MILES WEST OF SILVER CITY...
MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
LAKE ROBERTS...
BAYARD...
SANTA CLARA...
LITTLE WALNUT VILLAGE...
CAMP THUNDERBIRD...
MANGAS SPRINGS...
EMORY PASS...
PINOS ALTOS...
ARENAS VALLEY...
HANOVER...
FIERRO...
COONEY...
FORT BAYARD...
MIMBRES...
GEORGETOWN...
BLACK CANYON CAMPGROUNDS...
MCMILLAN CAMPGROUND...
ROCKY CANYON CAMPGROUND...
AND CHERRY CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3291 10776 3261 10862 3277 10874 3320 10807
3320 10800 3325 10800
TIME...MOT...LOC 1817Z 240DEG 49KT 3279 10848
FAUSETTSpecial weather statement, Jul 10, 12:26 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1226 PM MDT FRI JUL 10 2015 NMZ403-404-407>409-101915- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM- 1226 PM MDT FRI JUL 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GRANT...SOUTHWESTERN SIERRA AND CENTRAL LUNA COUNTIES UNTIL 115 PM MDT... AT 1225 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 7 MILES EAST OF GAGE...OR 12 MILES WEST OF DEMING...MOVING NORTHEAST AT 55 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEMING... SUNSHINE... GAGE... AND ROCK HOUND STATE PARK. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3222 10834 3263 10756 3229 10731 3196 10816 TIME...MOT...LOC 1825Z 240DEG 48KT 3222 10797 FAUSETT
Local storm report, Jul 10, 12:42 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1242 PM MDT FRI JUL 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM FLASH FLOOD WINSTON 33.35N 107.65W
07/10/2015 SIERRA NM TRAINED SPOTTER
WATER OVER HIGHWAY 52 TO A DEPTH OF 2.5 FEET. ALSO PEA
SIZE HAIL.
&&
EVENT NUMBER EPZ1500103
TRIPOLIThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 1:36 AM MDT | Areal Flood Advisory | EPZ | Otero | 114 min |
| Jul 10, 11:12 AM MDT | Special Weather Statement | EPZ | Grant | 48 min |
| Jul 10, 11:32 AM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 43 min |
| Jul 10, 11:54 AM MDT | Special Weather Statement | EPZ | Luna | 51 min |
| Jul 10, 11:58 AM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 47 min |
| Jul 10, 12:13 PM MDT | Flash Flood Warning | EPZ | Sierra | 3 hr |
| Jul 10, 12:18 PM MDT | Special Weather Statement | EPZ | Grant | 42 min |
| Jul 10, 12:26 PM MDT | Special Weather Statement | EPZ | Luna | 49 min |
| Jul 10, 1:13 PM MDT | Areal Flood Advisory | EPZ | Grant | 2 hr |
| Jul 10, 1:14 PM MDT | Special Weather Statement | EPZ | Grant | 31 min |
| Jul 10, 1:23 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 52 min |
| Jul 10, 1:29 PM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Jul 10, 1:42 PM MDT | Special Weather Statement | EPZ | Doña Ana | 48 min |
| Jul 10, 2:14 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 46 min |
| Jul 10, 2:41 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Jul 10, 2:58 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 47 min |
| Jul 10, 3:01 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 16 min |
| Jul 10, 3:32 PM MDT | Special Weather Statement | EPZ | Doña Ana | 43 min |
| Jul 10, 3:56 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Hidalgo | 49 min |
| Jul 10, 4:13 PM MDT | Special Weather Statement | EPZ | Otero | 47 min |
| Jul 10, 4:25 PM MDT | Severe Thunderstorm Warning | EPZ | Luna | 50 min |
| Jul 10, 4:37 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 38 min |
| Jul 10, 4:46 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 44 min |
| Jul 10, 4:50 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jul 10, 5:16 PM MDT | Severe Thunderstorm Warning | EPZ | Grant | 44 min |
| Jul 10, 5:24 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 51 min |
| Jul 10, 5:25 PM MDT | Special Weather Statement | EPZ | Otero | 35 min |
| Jul 10, 5:28 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 3 hr |
| Jul 10, 5:36 PM MDT | Flash Flood Warning | EPZ | Grant | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.